Teen suffers ‘unexplained cardiac arrest’ months after receiving COVID-19 vaccine: Reports

Although most medical experts and media personalities downplay the potential risks, many skeptics maintain that COVID-19 vaccines could lead to adverse reactions — particularly among children and teens.

The case of one New Jersey boy who died as a result of an “unexplainable cardiac arrest” is already leading to renewed skepticism about the vaccine’s safety.

“Shortly after the ball dropped”

According to reports, the 13-year-old boy died days after the medical incident on Dec. 31.

The boy’s mother reportedly claimed in a since-deleted Facebook post that her son was vaccinated in June.

About seven months after that shot, the boy’s father posted a now-deleted Facebook update: “Dear family and friends. Our son Jack had an unexplainable cardiac arrest on New Year’s Eve shortly after the ball dropped while playing with his friends.”

The message went on to confirm that the teen was transported to a hospital in Philadelphia, Pennsylvania, where his parents were by his side.

“The outpouring of support has truly been what is keeping us going,” the father wrote. “I love you all and please pray for our son. God help us.”

“Especially in male adolescents and young adults”

A subsequent online obituary indicated that the boy “passed away unexpectedly” on Tuesday.

Of course, there is no evidence linking his inoculation to this fatal cardiac incident, but the New England Journal of Medicine acknowledged a possible link between heart problems and available COVID-19 vaccines.

“Males between 16 and 29 years of age have an increased risk of developing heart problems after receiving the second dose of coronavirus vaccines made by Pfizer-BioNTech or Moderna,” the journal wrote.

Specifically, studies have shown that inflammation of the heart — known as myocarditis — has been linked to the vaccines. The Centers for Disease Control and Prevention affirmed that the risk is real “especially in male adolescents and young adults” and typically “after the second dose.”

Regardless of what factors might have contributed to this 13-year-old boy’s untimely death, the situation is clearly tragic. As young children continue to face pressure to receive COVID-19 vaccines, Americans across the ideological spectrum join in the hope that no other families suffer similar losses.

Latest News